Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Anharmonic polynomial generalizations of the numbers of Bernoulli and Euler


Author: E. T. Bell
Journal: Trans. Amer. Math. Soc. 24 (1922), 89-112
MSC: Primary 33C45; Secondary 33C80, 33E05
MathSciNet review: 1501215
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Blissard: Theory of generic equations, Quarterly Journal of Mathematics, vol. 4 (1861), pp. 279-305; vol. 5 (1862), pp. 58-75, 185-208.
  • [2] J. Blissard: Examples of the use and application of the representative notation, ibid., vol. 6 (1864), pp. 49-64.
  • [3] J. Blissard: Researches in analysis, ibid., vol. 7 (1865), pp. 155-170, 223-226.
  • [4] Edouard Lucas, Theorie des Fonctions Numeriques Simplement Periodiques, Amer. J. Math. 1 (1878), no. 4, 289–321 (French). MR 1505176, 10.2307/2369373
  • [5] E. Lucas: Théorie des Nombres, 1891.
  • [6] J. W. L. Glaisher: On elliptic functions, Messenger of Mathematics, vol. 11 (1881-1882), pp. 81-95, 120-138.
  • [7] J. W. L. Glaisher: On the Bernoullian function, Quarterly Journal of Mathematics, vol. 29 (1898), pp. 1-168 (especially pp. 122-168).
  • [8] J. W. L. Glaisher: On a class of relations connecting any n consecutive Bernoullian functions, ibid., vol. 42 (1911), pp. 86-157.
  • [9] A. Cayley: An Elementary Treatise on Elliptic Functions, Edition 2 (1895).
  • [10] C. Hermite: Remarques sur le développement de cos am x, Paris Comptes Rendus, vol. 67 (1863), p. 613; Journal de Mathématiques pures et appliquées, (2) vol. 9 (1864), p. 289; Œuvres, vol. 2, pp. 265-270.
  • [11] C. Hermite: Sur les développements de $ F(x) = {\text{sn}^a}\;x\;{\text{cn}^b}\;x\;{\text{dn}^c}\;x$ où les exposants sont entiers, Académie royale des Sciences de Stockholm, Bihang III, No. 10 (1875), pp. 3-10; Œuvres, vol. 3, pp. 222-235.
  • [12] C. Hermite: Sur le développement des fonctions elliptiques, Journal für die reine und angewandte Mathematik, vol. 81 (1876), pp. 220-228; Œuvres, vol. 3, pp. 236-245.
  • [13] L. Kronecker: Sur quelques fonctions symétriques et sur les nombres de Bernoulli, Journal de Mathématiques pures et appliquées, (2) vol. 1 (1856), pp. 385-391.
  • [14] L. Kronecker: Ueber die Bernoullischen Zahlen, Journal für die reine und angewandte Mathematik, vol. 94 (1883), pp. 268-269.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 33C45, 33C80, 33E05

Retrieve articles in all journals with MSC: 33C45, 33C80, 33E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1922-1501215-7
Article copyright: © Copyright 1922 American Mathematical Society